Benadryl info says it has an "anti-cholinergic" effect. CADASIL info says it has a cholinergic aspect to the disease. With chronic sinusitis resulting in post-nasal drip, contributing to possible COPD in the form of very mild persistent bronchitis, would taking Benadryl contribute to the symptoms of CADASIL? I did read that the active substance in Benadryl is often used in conjuction with other drugs for relaxation/sleep issues, but there seemed to be a warning not to use it with patients with dementia (not at that stage yet, of course).
By trying to solve one problem, am I creating another in the possibility of increased cognitive impairment, and earlier onset of CADASIL symptoms?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.